# SDR ZZDA2010108

- Difficulty date: January 26, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FILLER PANEL, STA 160 TO 200, RBL 56, CORROSION.  ACCOMPLISHED FILLER PANEL REPLACEMENT PER B717 SRM 51-41-01.
